Re: Problems from hrt?
I'm on HRT. It's a mist that I spray on my arm once a day.A very low dose. It is straight estrogen. My DR. perscribed it for my hot flashes . It helped me tremendously. But now I find at my last transvaginal ultrasound that my uterine lining is 10mm. Normal is around 4mm. So now my Dr. wants me to take progesterone for 12 days a month for 3 months with hopes that i will shed some of the lining.I am not looking forward to 12 days of bleeding every month. She wanted me to have a biopsy,but since i don't have insurance I asked her if we could try this first. I do think this is very common when you are on HRT. I wasn't told this could happen,but even if i did know about I probably would have still opted to do the HRT. My hot flashes were a big problem ,and now I don't have any. Truthfully i am not that freaked out. I don't have any symptoms to suspect cancer. No bleeding ,no cramping ,no family history ,and i've always had a thick uterine lining. But still,I know there is a risk involved in taking HRT.